Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have light blood colored discharge, into menopause already. On medication. What could be it?

i'm 56 and have stopped my period since 07..i've had no problems at all..recently i noticed fhaf off and on i have very faint & light colored blood on tissue..i have no pain when back or side pain, no urine is usually normal in color with no smell..i dont drink was as much as i should but do suck on ice cubes. this may last a couple days, stop for a few wks. then start medication has not changed at all even though i have alot of health problems..does this have anything to do with menopause;;thank you..Dee...after completing my question i seen that you have to pay for an daughter and i have very limited means to live, including no health ins. i have to save to go to my arthritis MD...i wish it said in the beginning there was a charge but i should have known better..when you need help nothing is ever free..thank you anyway..i will leave it in Gods hands
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The light blood colored discharge after menopause is a worrisome finding. This could be related to a local injury, a vaginal infection, a side effect of the medicines like pain killers, etc.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor